# SDR CALA2025071406492

- Difficulty date: June 20, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N13148
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, FRAME AT STA 310.5, AROUND S-6 L HAS A DENT ESRF REPORTING PERFORMED REPAIR AT FRAME STA 310.5 AROUND S-4L I.A.W B757-300 U AL EC/RA#:5310-08635 PART 1 INTERIM REPAIR AND VT MAE EA 757-531 0-13-A3981. MAJOR REPAIR ACCOMPLISHED AND COMPLETED.
